1. T. Abdeljawad, On delta and nabla Caputo fractional differences and dual identities, Discrete Dynamics in Nature and Society, 2013, (2013).
2. T. Abdeljawad, F. Atici, On the Definitions of Nabla Fractional Operators, Abstract and applied Analysis, 2012, 13 pages (2012).
3. F. M. Atici, PW. Eloe, Discrete fractional calculus with the nabla operator, Electron. J. Qual. Theory Differ. Equ. Spec. Ed. I, 2009, 3 (2009).
4. R. Avery, J. Henderson, Existence of three positive pseudo-symmetric solutions for a one dimensional discrete p-Laplacian, J. Difference Equ. Appl., 10, 529–539 (2004).
5. F. M. Atici, S. Şengül, Modeling with fractional difference equations, J. Math. Anal. Appl., 369, 1–9 (2010).
6. R. P. Agarwal, K. Perera, D. O’Regan, Multiple positive solutions of singular discrete p-Laplacian problems via variational methods, Adv. Diff. Equ., 2, 93–99 (2005).
7. R. P. Agarwal, K. Perera, D. O’Regan, Multiple positive solutions of singular and nonsingular discrete problems via variational methods, Nonl. Anal. TMA, 58, 69–73 (2004).
8. M. Caputo, M. Fabrizio, A new definition of fractional derivative without singular kernel, Prog. Fract. Differ. Appl., 1, 73–85 (2015).
9. S. Dhar, L. Kong, A critical point approach to multiplicity results for a fractional boundary value problem, Bulletin of the Malaysian Mathematical Sciences Society, 1–17 (2020).
10. W. Dong, J. Xu, D. OffRegan, Solutions for a fractional difference boundary value problem, Adv. Difference Equ., 2013, 1–12 (2013).
11. D. Q. Jiang, P. Y. H. Pang, R. P. Agarwal, Upper and lower solutions method and a superlinear singular discrete boundary value problem, Dynam. Systems Appl., 16, 743–754 (2007).
12. C. Goodrich, A. C. Peterson, Discrete Fractional Calculus, Springer international publishing Switzerland, New York, 2015.
13. M. Khaleghi Moghadam, A survey on multiplicity results for fractional difference equations and variational method, Mathematical Analysis and Convex Optimization, 3(1), 35–58 (2022).
14. M. Khaleghi Moghadam, A survey on existence of a solution to fractional difference boundary value problem with |u|p-2u term, Mathematical Analysis and Convex Optimization, 4(1), 45–59 (2024).
15. M. Khaleghi Moghadam, M. Avci, Existence results to a nonlinear p(k)-Laplacian difference equation, J. Difference Equ. Appl., 23, 1055–1068 (2017).
16. M. Khaleghi Moghadam, J. Henderson, Triple solutions for a dirichlet boundary value problem involving a perturbed discrete p(k)- laplacian operator, Open Math. J., 15, 1075–1089 (2017).
17. D. Jiang, J. Chu, D. OffRegan, R. P. Agarwal,Positive solutions for continuous and discrete boundary value problems to the one-dimension p-Laplacian, Math. Inequal. Appl., 7, 523–534 (2004).
18. D. Jiang, D. OffRegan, R. P. Agarwal, A generalized upper and lower solution method for singular discrete boundary value problems for the one-dimensional p-Laplacian, J. Appl. Anal., 11, 35–47 (2005).
19. D. Jiang, D. OffRegan, R. P. Agarwal, Existence theory for single and multiple solutions to singular boundary value problems for the one-dimension p-Laplacian, Adv. Math. Sci. Appl., 13, 179–199 (2003).
20. D. Jiang, L. Zhang, D. OffRegan, R. P. Agarwal, Existence theory for single and multiple solutions to singular positone discrete Dirichlet boundary value problems to the onedimension p-Laplacian, Archivum Mathematicum (Brno), 40, 367–381 (2004).
21. P. Li, L. Xu, H. Wang, Y. Wang, The existence of solutions for perturbed fractional differential equations with impulses via Morse theory, Boundary Value Problems, 2020, 1–13 (2020).
22. K. Matthews, Elementary linear algebra, 1996.
23. H. L. Gray, N. F. Zhang, On a new definition of the fractional difference, Math. Comp., 50, 513–529 (1988).
24. S. G. Samko, A. A. Kilbas and O. I. Marichev, Fractional integrals and derivatives: Theory and Applications, Breach Science Publishers: London, UK, 1993.
25. M. E. Samei, G. K. Ranjbar, V. Hedayati, Existence of solutions for equations and inclusions of multi-term fractional q-integro-differential with non-separated and initial boundary conditions, J. Inequal. Appl., 2019, 1–48 (2019).
26. E. Shishkina, S. Sitnik, Transmutations, singular and fractional differential equations with applications to mathematical physics, Academic Press, 2020.
27. M. Struwe, Variational methods, Springer, 2000.